# SDR 96FDEA00692

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154FE
- Make and model: Boeing 727-25
- Aircraft serial: 18287
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer  Clip
- Part number: 9086043
- Condition: Gouged
- Location: Bs 1148
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECH DAMAGE TO STR CLIP BS 1148 STR 16R.  REMOVED DAMAGED STR CLIP AND INSTALL NEW STR CLIP AT BS 1148 STR 16R.
